# SDR SWAA2025061682094

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 14,351 hours, 6,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE COVER BROKEN.<[01] RESECURED SLIDE COVER PER AMM 20-50-11.
